# SDR ASAA2023071444049

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,141 hours, 16,390 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000207
- Condition: Out Of Tolerance
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MAIN TANK FQIS FAILS SYSTEM TEST REF AMM 28-41-00-730-801. TANK UNITS 2, 3, AND 5 ARE OUT OF ACCEPTABLE VALUES. GROUNDED - YES. (RESOLVED ON W/O: 1960790 TASKCARD: N/R-00007 ) INITIATED MIG-2C 40-0038935. REMOVED & REPLACED #2 FUEL TANK UNITS 2, 3 & 5. ALL APPLICABLE TESTS PASS. NO LEAKS NOTED FOR PANELS 632BB, 632CB & 632EB. REF. AMM 28-41-21. MIG-2C 40-0038935 COMPLETE. PULLED & RESET 9 C/B'S. REMOVED PLACARDS. MTX PROCEDURES REVERSED. THIS CLEARS MEL 28-6B & 28-12B C/N 14010506.
